• advanced search
  • search
ibs PR

Welcome to the publication repository of the Institute for Basic Science.
This is an online service giving access to bibliographic data and full-texts about research publications produced by the research centers of IBS.
Full texts are available only if copyright and confidentiality conditions permit.

Journal Papers (저널논문) : [72]

In :
Search for :  
or browse : Titles     Authors     By Date     Subjects

Subscribe to this collection to receive daily e-mail notification of new additions
NO Title
1 On the f-vectors of Gelfand–Cetlin polytopes / Byung Hee An; Yunhyung Cho; Jang Soo Kim ( ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD, EUROPEAN JOURNAL OF COMBINATORICS, v.67, no., pp.61 - 77, 201801 )
2 Betti numbers of configuration spaces of surfaces / Gabriel D. Drummond-Cole; Ben Knudsen ( OXFORD UNIV PRESS, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.96, no.2, pp.367 - 393, 201710 )
3 Open intersection numbers and free fields / Alexander Alexandrov ( ELSEVIER SCIENCE BV, NUCLEAR PHYSICS B, v.922, no., pp.247 - 263, 201709 ) View File (266kb)
4 Exact Lagrangian submanifolds, Lagrangian spectral invariants and Aubry-Mather theory / Lino Amorim; Yong-Geun Oh; Joana Oliveira Dos Santos ( CAMBRIDGE UNIV PRESS, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v., no., pp.1 - 24, 201709 )
5 On the structure of braid groups on complexes / Byung Hee An; Hyo Won Park ( ELSEVIER SCIENCE BV, TOPOLOGY AND ITS APPLICATIONS, v.226, no., pp.86 - 119, 201708 )
6 Homotopy probability theory on a Riemannian manifold and the Euler equation / Gabriel C. Drummond-Cole; John Terilla ( Electronic Journals Project, New York Journal of Mathematics, v.23, no., pp.1065 - 1085, 201708 ) View File (350kb)
7 Okounkov bodies associated to pseudoeffective divisors II / Sung Rak Choi; Jinhyung Park; Joonyeong Won ( MATHEMATICAL SOC REP CHINA, TAIWANESE JOURNAL OF MATHEMATICS, v.21, no.3, pp.601 - 620, 201706 )
8 Hilbert functions of Cox rings of del Pezzo surfaces / Park J.; Joonyeong Won ( ELSEVIER, JOURNAL OF ALGEBRA, v.480, no., pp.309 - 331, 201706 )
9 Bavard's duality theorem on conjugation-invariant norms / MORIMICHI KAWASAKI ( PACIFIC JOURNAL MATHEMATICS, PACIFIC JOURNAL OF MATHEMATICS, v.288, no.1, pp.157 - 170, 201705 ) View File (323kb)
10 A modular approach to cubic Thue-Mahler equations / Dohyeong Kim ( AMER MATHEMATICAL SOC, MATHEMATICS OF COMPUTATION, v.86, no.305, pp.1435 - 1471, 201705 )